Expedition Utah – Women Only

The American Southwest has long been one of the most consistently beautiful places in not just America, but in the world. This was still considered the frontier not more than a century ago, and the landscapes remain as wild and adventurous as ever. From the most magnificent national parks in the Southwestern United States is Zion and Bryce Canyon.

Our travelling vehicle will be a 15 passenger sprinter with ample space for one carry-on per participant.

We will be staying in a beautiful Airbnb with a heated pool and hot tub.

There are 15 beds in 6 bedrooms, some are private beds in private rooms, some are bunkbeds – first come, first choice.

All meals, snacks, refreshments and non-alcoholic drinks are included in the price. 

Due to the nature of Expeditions, most breakfasts and lunches will be on the go and are self-make/ serve style. All necessary food, cooking and preparation materials will be available for you to utilize.

Breakfast will consist of coffee, hot cocoa, assorted cereals & milk, eggs, cream cheese, cheese, pita, assorted vegetables and fruit.

Lunch will consist of bread, tuna, peanut butter & jelly, granola bars, chips, assorted vegetables and fruit.

Suppers will be BBQs prepared by our guides and their assistants. It will consist of steak, cutlets, hotdogs, hamburgers, salads, assorted vegetables and fruit, assorted drinks, chips & nosh.

The day trips will be visiting different National Parks each day and taking 3-4 hr. moderate hikes carrying daypacks with lunch and water.

We will be having a UTV desert trip exploring the Slot Canyons of the area on Tuesday afternoon.

October 31 – November 3, 2021 (Return – 7 AM on November 3)

Under the direct guidance and program coordination of  Zev Freundlich 
– 25 years experienced Backpacking Guide and Wilderness Survivalist
– CEO of TeamCorp International / Corporate Team Builder
– Founder of Yaalozu Wilderness Survival Camp

Led by Yael Abramowitz (Jerusalem, Israel)

  • Owner of Extreme Adventuring
  • Licensed Rappelling, Canyoneering and Climbing Guide
  • Program Director of Camp Sternberg
  • Certified Life Coach & Team Builder
  • Motivational Speaker & Firewalker Trainer
  • All-inclusive price: $2000 (excluding flights to Las Vegas, Nevada {around $200}) 
  • No credit card or checks accepted, Quickpay/Zelle or cash only.

In order to reserve your slot and first choice of bed accommodation, please send a $1000 deposit to zevfreundlich@gmail.com. The second deposit will be due no later than October 24th.

    1. A pair of comfortable sneakers and/or walking shoes.
    2. Average daily temp. is 60, night temp. can go down in the 30s.
    3. Comfortable hiking clothes; preferably non-cotton.
    4. Rain jacket.
    5. Siddur.
    6. Day pack/ knapsack.
    7. Personal hygiene, teeth hygiene.
    8. Warm sweatshirt, and/or warm jacket, sleeping, and/or lounge clothing and footwear.
    9. Swim gear and water shoes.
    10. Optional: hiking pole, camelback, or other hydration systems. 

TeamCorp will be supplying hiking caps and wool hats.

Sunday, Oct 31

  • 6:00 AM Must be at Airport
  • 6:15 AM Expedition Gear Distribution (Everyone MUST be there ON-TIME!)
  • 8:00 AM Flight to LV
  • 10:35 AM Land in LV
  • 11:00 AM Meet & Greet Team Activity
  • 11:30 AM Gear pickup and Lunch
  • 12:30 PM Travel to Valley of Fire State Park
  • 1:30 PM Valley of Fire 
  • 1:45 PM Drive through Mouse’s Tank Road
  • 2:00 PM Fire Wave (60 min.)
  • 3:00 PM Pink Canyon  (20 min.) 
  • 3:30 PM Drive to Santa Clara (2 hr.)
  • 5:30 PM Arrive at Airbnb
  • 6:00 PM BBQ
  • 7:00 PM Pool/ Hot tub

Monday, Nov 1

  • 7:45 AM Sunrise 
  • 8:30 AM Shacharis
  • 9:00 AM Breakfast
  • 10:00 AM Drive to Zion
  • 11:00 AM Drive through Zion
  • 11:30 AM Riverside walk (1.5 hours)
  • 1:00 PM Option: Emerald pool (2 – 4 hours
  • 2:00 PM Shuttle to Angels Landing  
    • (option Hidden Canyon 2 – 3 hours mod.)
  • 5:00 PM Drive back to house
  • 6:00 PM Arrive at house
  • 6:30 PM BBQ
  • 7:30 PM Team Activity
  • 8:30 PM Bonfire/ Kumzitz
  • 10:00 PM Stargazing

Tuesday, Nov 2

  • 6:00 AM Wake up
  • 6:30 AM Shacharis
  • 7:00 AM Light Breakfast
  • 7:15 AM Drive to Bryce
  • 10:00 AM Arrive at Bryce
  • 10:30 AM Sunset Viewpoint 
  • 11:00 PM Queens Garden/ Navajo Loop Trail 
  • 1:00 PM Drive to Inspiration Point
  • 1:15 PM Drive to Slot Canyon
  • 3:15 PM BBQ
  • 4:00 PM UTV adventure
  • 5:30 PM Slot Canyon 
  • 6:30 PM Drive to Las Vegas
  • 11:00 PM Flight to NYC

Wednesday, Nov 3

  • 6:30 AM Arrive in NYC
STILL NOT SURE WHAT TO DO?
Request a free on-site, no risk Team Effectiveness Audit! See how effective your team works!

    Your Name (required)

    Name of Organization (optional)

    Your Email (required)

    Your Phone (required)

    Date of the Event (optional)

    Your Message

    X
    CONTACT US